# SDR 2008UALA05490

- Difficulty date: August 25, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 61,604 hours, 36,551 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 SLAT WEDGE HAS DAMAGE. REMOVED NR 3 SLAT, R&R R425 60 TO SHOP AND RE-INSTALLED. INSPECTED INSTALLATION, FOUND OKAY.
